# SDR REXA201100803A

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND RT PACK LOW ON OIL, INDUCING OVERHEAT/SMOKE.  REMOVED AND REPLACED ACM.  OPC OF PACK SUCCESSFUL.  NO OVERHEAT OR SMOKE PRODUCED.  C/W MIN WORKSCOPE.  A/C OK FOR SERVICE.
